Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Minimal surfaces with constant Gauss curvature


Author: Bang-yen Chen
Journal: Proc. Amer. Math. Soc. 34 (1972), 504-508
MSC: Primary 53A10
DOI: https://doi.org/10.1090/S0002-9939-1972-0296828-4
MathSciNet review: 0296828
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Minimal surfaces with constant Gauss curvature in real space forms are studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10

Retrieve articles in all journals with MSC: 53A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0296828-4
Keywords: Minimal surface, Gauss curvature, scalar normal curvature, Clifford torus
Article copyright: © Copyright 1972 American Mathematical Society